Infinite Dimensional Lie Algebras Acting on Chiral Fields and the Riemann-Hilbert Problem

研究成果: Article

9 引用 (Scopus)
元の言語English
ページ(範囲)59-82
ページ数24
ジャーナルPublications of the Research Institute for Mathematical Sciences
19
発行部数1
DOI
出版物ステータスPublished - 1983
外部発表Yes

Fingerprint

Infinite-dimensional Lie Algebras
Riemann-Hilbert Problem

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

@article{bb6b0acd8fda4c4a85650a10e90988b3,
title = "Infinite Dimensional Lie Algebras Acting on Chiral Fields and the Riemann-Hilbert Problem",
author = "Kimio Ueno",
year = "1983",
doi = "10.2977/prims/1195182975",
language = "English",
volume = "19",
pages = "59--82",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "1",

}

TY - JOUR

T1 - Infinite Dimensional Lie Algebras Acting on Chiral Fields and the Riemann-Hilbert Problem

AU - Ueno, Kimio

PY - 1983

Y1 - 1983

UR - http://www.scopus.com/inward/record.url?scp=85008296364&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85008296364&partnerID=8YFLogxK

U2 - 10.2977/prims/1195182975

DO - 10.2977/prims/1195182975

M3 - Article

AN - SCOPUS:85008296364

VL - 19

SP - 59

EP - 82

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 1

ER -